Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 13, 2011, 3:20 PM EDT for Oglethorpe County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 3:20 PM EDT (19:20 UTC)
- Expired
- Jul 13, 2011, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
County Oglethorpe County, GA
The radar
The Greer radar (KGSP), 132 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2823 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WWUS82 KFFC 131920
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT WED JUL 13 2011
GAZ038-131945-
320 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OGLETHORPE
COUNTY UNTIL 345 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS OGLETHORPE COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE POINT PETER...SMITHONIA...SANDY CROSS...
VESTA...ARNOLDSVILLE...CRAWFORD...STEPHENS...LEXINGTON AND HUTCHINGS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3385 8293 3385 8295 3378 8299 3377 8297
3375 8298 3376 8322 3398 8323 3403 8311
3401 8305 3403 8303 3404 8298 3393 8289
TIME...MOT...LOC 1920Z 348DEG 13KT 3396 8310
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 13, 1:11 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 13, 1:11 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT WED JUL 13 2011
.PREV DISCUSSION... /ISSUED 1158 AM EDT WED JUL 13 2011/
UPDATE...
NOT MUCH TO ADD TO GOING FCST. A LITTLE LESS PRECIP THAN EXPECTED
THIS MORNING BUT AGAIN EXPECT ISOLD TO SCT CONVECTION TO DEVELOP
AFTER 2 PM. LOW LEVEL MOISTURE STILL UNCOMFORATBLY HIGH AND HEAT
INDICES ALREADY CLIMBING TO ADVISORY LEVEL. ADVISORY LOOKS GOOD.
SHOULD NOT NEED HEAT WARNING BASED ON LATEST ASOS READINGS.
ON A RELATED NOTE...MANY EXPERIENCED FORECASTERS IN THIS AREA KNOW
THIS...BUT WANT TO REITERATE THAT SEVERAL AWOS STATIONS IN MIDDLE
GEORGIA HAVE ERRONEOUSLY HIGH DEWPOINT READINGS. SOME OF THIS IS
DUE TO THE USE OF LESS EXPENSIVE SENSORS BUT ARE ALSO DUE TO LESS
FREQUENT MAINTENANCE. BOTTOM LINE...PLEASE USE CAUTION WHEN
EVALUATING HEAT INDEX READINGS FROM SOME OF THESE AWOS STATIONS IN
MIDDLE GEORGIA. ASOS AND EVEN RAWS STATIONS GENERALLY HAVE MORE
ACCURATE DEWPOINT READINGS. A LIST OF AWOS AND ASOS STATIONS IS
AVAILABLE ONLINE AT THE FAA.
SNELSON
PREV DISCUSSION... /ISSUED 723 AM EDT WED JUL 13 2011/
SHORT TERM /TODAY THROUGH FRIDAY/...
MODELS CONTINUE TO SHOW THE UPPER RIDGE WEAKENING OVER OUR AREA DURING
THE PERIOD AS THE UPPER TROF DEEPENS ALONG THE NEW ENGLAND COAST.
MEANWHILE...THE BACK DOOR FRONT PROGGED TO PUSH INTO THE STATE
TODAY...THEN MEANDER ACROSS THE AREA INTO FRIDAY...SHOULD INCREASE
OUR CHANCES FOR PRECIP. STILL LOOKING FOR BEST CHANCES FOR PRECIP
OVER THE NORTH TODAY/TONIGHT...THEN POPS FAIRLY UNIFORM THE REST
OF THE PERIOD WITH THE FRONT DRIFTING ACROSS THE AREA. HOT
TEMPERATURES WILL CONTINUE TO BE OF SOME CONCERN TODAY. EXPECT TO
SEE READINGS WELL INTO THE 90S WITH HEAT INDICES REACHING 105 OR
BETTER...ESPECIALLY ACROSS EAST CENTRAL GEORGIA. WILL LEAVE HEAT
ADVISORY IN PLACE...THOUGH SOME AREAS ACROSS NORTH GEORGIA MAY NOT
MEET CRITERIA...NOT CONFIDENT ENOUGH TO DROP AT THIS TIME. COOLER
THURSDAY AND FRIDAY WITH HIGHS BACK TO MORE NORMAL LEVELS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WET PATTERN CONTINUES FOR MUCH OF THE PERIOD. EXTENDED PROGS
SHOWING THE REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS SOUTH GEORGIA OVER THE WEEKEND INTO EARLY NEXT WEEK...WITH
A FEW WAVES DEVELOPING AND MOVING ALONG IT. WILL KEEP POPS
GENERALLY IN THE CHANCE CATEGORY FOR NOW WITH SEVERAL MODEL RUNS
YET TO GO. COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.
CLIMATE...
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
RECORDS FOR 07-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1966 74 1940 79 1980 61 1967
1954
1932
KATL 98 1954 75 1967 81 1980 59 1976
1938 1940 1967
1897
KCSG 102 1977 82 1999 79 1981 64 1953
1966 1967
1964
&&
.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 75 93 72 / 30 30 50 40
ATLANTA 95 77 93 74 / 30 30 40 30
BLAIRSVILLE 90 71 85 71 / 40 30 50 40
CARTERSVILLE 94 72 93 73 / 40 30 40 30
COLUMBUS 97 76 95 77 / 30 30 40 30
GAINESVILLE 95 75 91 73 / 40 30 50 40
MACON 97 76 94 75 / 30 30 40 30
ROME 94 72 93 73 / 40 30 40 30
PEACHTREE CITY 96 74 92 74 / 30 30 40 30
VIDALIA 96 78 95 76 / 30 30 50 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
33Hazardous weather outlook, Jul 13, 10:15 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 AM EDT WED JUL 13 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1015 AM EDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. .DISCUSSION... A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY... WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER. BDL
In the hours before
Special weather statement, Jul 13, 2:49 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT WED JUL 13 2011
GAZ104-131915-
249 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER
COUNTY UNTIL 315 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADDOX...MOVING SOUTHWEST AT 5 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER COUNTY...INCLUDING AREAS AROUND
MADDOX...AMERICUS...SUMTER...CROXTON CROSSROADS AND PLAINS. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3190 8439 3204 8444 3213 8423 3198 8412
3191 8423 3191 8432 3191 8433 3188 8433
3187 8435
TIME...MOT...LOC 1849Z 059DEG 3KT 3201 8427Special weather statement, Jul 13, 2:55 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT WED JUL 13 2011
GAZ078-089-131930-
255 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MUSCOGEE
AND HARRIS COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLERSLIE...MOVING WEST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MUSCOGEE AND HARRIS COUNTIES...INCLUDING
AREAS AROUND UPATOI...WAVERLY HALL...ELLERSLIE...MIDLAND...CATAULA...
VISTA TERRACE...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN
ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING
PARK...MULBERRY GROVE AND FORTSON. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3275 8471 3271 8469 3257 8469 3256 8467
3241 8495 3269 8509
TIME...MOT...LOC 1855Z 071DEG 8KT 3263 8478Special weather statement, Jul 13, 2:56 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT WED JUL 13 2011
GAZ003>005-131945-
256 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...MURRAY AND CATOOSA COUNTIES UNTIL 345 PM EDT...
AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF TENNGA TO RINGGOLD...
MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...MURRAY AND CATOOSA COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...COHUTTA...
RINGGOLD...BOYNTON...GREGORY...TUNNEL HILL...TENNGA...ROCKY FACE...
CISCO...BEAVERDALE...VARNELL...NORTH GEORGIA SPEEDWAY...FORT MOUNTAIN
STATE PARK AND CHATSWORTH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3486 8462 3484 8461 3463 8476 3471 8502
3498 8526 3499 8496 3500 8462
TIME...MOT...LOC 1856Z 272DEG 10KT 3508 8476 3494 8484
3490 8512Special weather statement, Jul 13, 3:01 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 301 PM EDT WED JUL 13 2011 GAZ013-014-021-022-131930- 301 PM EDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS... CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 330 PM EDT... AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FAUSETT LAKE...DAWSONVILLE...MCKEE...JUNO...REAVIS MOUNTAIN...HOLLIS LATHEM RESERVOIR...LAKE TAMARACK...MARBLEHILL...HIGHTOWER...SILVER CITY... DOUGHERTY...FREE HOME...LATHEMTOWN...DUCKTOWN AND HOLBROOK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3428 8397 3420 8432 3453 8441 3456 8422 TIME...MOT...LOC 1901Z 326DEG 19KT 3435 8420
Special weather statement, Jul 13, 3:05 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT WED JUL 13 2011
GAZ036-037-047-049-131930-
305 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
OCONEE...MORGAN AND CLARKE COUNTIES UNTIL 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTVILLE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OCONEE...MORGAN AND CLARKE COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BEECHWOOD
HILLS...STATE BOTANICAL GARDEN OF GEORGIA...WHITEHALL...ATHENS...
EASTVILLE...BOGART...WATKINSVILLE...ROSE HILL...FARMINGTON...NORTH
HIGH SHOALS...BISHOP AND BOSTWICK. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3376 8329 3371 8355 3394 8358 3397 8354
3400 8337
TIME...MOT...LOC 1905Z 349DEG 6KT 3389 8346Special weather statement, Jul 13, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT WED JUL 13 2011
GAZ038-131945-
320 PM EDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN OGLETHORPE
COUNTY UNTIL 345 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CROSS...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS OGLETHORPE COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE POINT PETER...SMITHONIA...SANDY CROSS...
VESTA...ARNOLDSVILLE...CRAWFORD...STEPHENS...LEXINGTON AND HUTCHINGS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3385 8293 3385 8295 3378 8299 3377 8297
3375 8298 3376 8322 3398 8323 3403 8311
3401 8305 3403 8303 3404 8298 3393 8289
TIME...MOT...LOC 1920Z 348DEG 13KT 3396 8310The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:14 PM EDT | Special Weather Statement | FFC | Catoosa | 46 min |
| Jul 13, 2:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jul 13, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jul 13, 2:49 PM EDT | Special Weather Statement | FFC | Sumter | 26 min |
| Jul 13, 2:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 13, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 49 min |
| Jul 13, 3:01 PM EDT | Special Weather Statement | FFC | Dawson | 29 min |
| Jul 13, 3:05 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 25 min |
| Jul 13, 3:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 13, 3:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 13, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 17 min |
| Jul 13, 3:44 PM EDT | Special Weather Statement | FFC | Sumter | 31 min |
| Jul 13, 3:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jul 13, 4:43 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 13, 4:47 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | FFC | Lamar | 48 min |
| Jul 13, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 47 min |
| Jul 13, 6:03 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Jul 13, 6:09 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Jul 13, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 47 min |
| Jul 13, 6:22 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 36 min |
| Jul 13, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 46 min |
| Jul 13, 6:32 PM EDT | Special Weather Statement | FFC | Hancock | 43 min |
| Jul 13, 6:46 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 13, 6:52 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| Jul 13, 7:17 PM EDT | Special Weather Statement | FFC | Meriwether | 43 min |
| Jul 13, 7:19 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.